# SDR B3OR20020003

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- Aircraft time: 8,327 hours, 5,007 cycles
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 215286
- Part serial: 0292
- Condition: Cracked
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS INDUCTED INTO A 1 & 2 AND 5 A&B INSPECTION.  DURING INSPECTION DISCOVERED THE LT MLG BRAKE ASSY HAD A CRACK IN ONE OF THE STATOR DISCS.  BRAKE ASSY WAS RECEIVED FROM OUR PARTS DEPT HAD ABNORMAL WEAR ON THE WEAR PLATES & LININGS.  BRAKE ASSY WAS REPAIRED AT AN OVERHAUL SHOP FOR A DAMAGED HOUSING.  HOUSING WAS NOT STAMPED WITH S/B, THE FORM 8130 HAS NO RECORD OF LANDINGS/TIME IN SERVICE OF BRAKE ASSY OR A RECORD OF COMPLIANCE WITH BF GOODRICH S/B 2-1528-32-2, LANDING GEAR BRAKE ASSEMBLY POSSIBLE CRACKED STATOR DISKS.
